Volume 6, Issue 4
Interval Iterative Methods Under Partial Ordering (II)

Zhao-yong You & Xiao-jun Chen

J. Comp. Math., 6 (1988), pp. 318-324

Published online: 1988-06

Preview Full PDF 183 1697
Export citation
  • Abstract

Many types of nonlinear systems can be solved by using ordered iterative methods. There systems are discussed in [2] in a unified form for five different initial conditions. This paper is a continuation of [2]. Under arbitrary initial conditions, some iterative methods are given, and several theorems for the existence and uniqueness of the solution and convergence of the methods are proved.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-6-318, author = {}, title = {Interval Iterative Methods Under Partial Ordering (II)}, journal = {Journal of Computational Mathematics}, year = {1988}, volume = {6}, number = {4}, pages = {318--324}, abstract = { Many types of nonlinear systems can be solved by using ordered iterative methods. There systems are discussed in [2] in a unified form for five different initial conditions. This paper is a continuation of [2]. Under arbitrary initial conditions, some iterative methods are given, and several theorems for the existence and uniqueness of the solution and convergence of the methods are proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9520.html} }
TY - JOUR T1 - Interval Iterative Methods Under Partial Ordering (II) JO - Journal of Computational Mathematics VL - 4 SP - 318 EP - 324 PY - 1988 DA - 1988/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9520.html KW - AB - Many types of nonlinear systems can be solved by using ordered iterative methods. There systems are discussed in [2] in a unified form for five different initial conditions. This paper is a continuation of [2]. Under arbitrary initial conditions, some iterative methods are given, and several theorems for the existence and uniqueness of the solution and convergence of the methods are proved.
Zhao-yong You & Xiao-jun Chen. (1970). Interval Iterative Methods Under Partial Ordering (II). Journal of Computational Mathematics. 6 (4). 318-324. doi:
Copy to clipboard
The citation has been copied to your clipboard